# SDR IPXA11564455

- Difficulty date: January 19, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Bracket
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO DOOR BSTA 500 AT ACTUATOR MECHANISM ATTACH BRACKET LOWER AFT (PN 69-43358-1) BROKEN.  REPLACED IAW SRM 51-40-2.
